# SDR RJEF20140630008

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000287
- Aircraft time: 12,299 hours, 8,025 cycles
- Engine: Ge CF3410E6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: B1080412
- Condition: Leaking
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  PILOT REPORTED NR 2 BLEED OSCILLATING DURING CLIMB +/-30 PSI.   RETURNED & PERFORMED AN UNEVENTFUL LANDING.  PERFORMED FAULT ANALYSIS IAW FIM 36-14-00-810-811-A, LEAK TESTED THE SERVO LINES OF THE RT TORQUE MOTOR CONTROLLER IAW AMM 36-11-06-790-801-A.  FOUND A LEAK ON THE RT NAPRSOV PRESSURE SUPPLY LINE.  LINE REPLACED IAW AMM 36-11-06-000 400-803-A.   TESTS WERE SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
